Open Access

Erratum to: Influence of nonsteroidal anti-inflammatory drugs on aspirin’s antiplatelet effects and suggestion of the most suitable time for administration of both agents without resulting in interaction

  • Kenta Shibata1, 2Email author,
  • Yuuki Akagi3,
  • Naofumi Nozawa1,
  • Hitoshi Shimomura1, 4 and
  • Takao Aoyama1
Journal of Pharmaceutical Health Care and SciencesThe official journal of the Japanese Society of Pharmaceutical Health Care and Sciences20173:10

https://doi.org/10.1186/s40780-017-0079-6

Received: 20 March 2017

Accepted: 27 March 2017

Published: 4 April 2017

The original article was published in Journal of Pharmaceutical Health Care and Sciences 2017 3:9

Erratum

Following publication of this article [1], it has come to our attention that Fig. 5a and c should have been displayed as "ng/mL" rather than “μg/mL”.

Notes

Declarations

Open AccessThis article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made. The Creative Commons Public Domain Dedication waiver (http://creativecommons.org/publicdomain/zero/1.0/) applies to the data made available in this article, unless otherwise stated.

Authors’ Affiliations

(1)
Faculty of Pharmaceutical Sciences, Tokyo University of Science
(2)
Department of Pharmacy, Koshigaya Municipal Hospital
(3)
Department of Pharmacy, National Hospital Organization, Yokohama Medical Center
(4)
Department of Pharmacy, Chemotherapy Research, Institute, Kaken Hospital

Reference

  1. Shibata K, Akagi Y, Nozawa N, Shimomura H, Aoyama T. Influence of nonsteroidal anti-inflammatory drugs on aspirin’s antiplatelet effects and suggestion of the most suitable time for administration of both agents without resulting in interaction. Journal of Pharmaceutical Health Care and Sciences. 2017;3:9. doi:10.1186/s40780-017-0078-7.View ArticlePubMedPubMed CentralGoogle Scholar

Copyright

© The Author(s). 2017

Advertisement